MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM FOR IM NAILS; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM FOR IM NAILS; SCREW,FIXATION,BONE
Model Number 04.005.428
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional device product codes: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an unknown procedure.During the procedure, a locking screw was bent on back slap technique to close the fracture gap.Screws that were made of cobalt chrome were offered.The procedure was successfully completed with no surgical delay.The patient outcome was as planned.Concomitant device reported: nails: expert tibial (part number unknown, lot unknown, quantity 1).This report involves one (1) 4.0mm ti locking screw w/t25 stardrive 38mm for im nails.This is report 1 of 1 for (b)(4).

Brand Name
4.0MM TI LOCKING SCREW W/T25 STARDRIVE 38MM FOR IM NAILS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10127984
Report Number2939274-2020-02692
Device Sequence Number3407111
Product Code HWC
UDI-Device Identifier10886982085405
UDI-Public(01)10886982085405
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K103002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.428
Device Catalogue Number04.005.428
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS: EXPERT TIBIAL
Patient Age11 YR